So, after being ridiculously sick for the better part of last year and having Humira fail miserable, Remicade has been working pretty well since I started it in October...My crohns symptons are so much better! The only thing I've noticed is I'm ALWAYS tired! I mean it could be a result from numerous thing...I don't ever get enough sleep or sleep well, I have persistant anemia, and I have thyroid issues...
I plan on making an appointment with my primary doc to see if I need to up the thyroid stuff...levothroxine...I'm only on 50 mg which I hear is a pretty small dose.
I don't really know what to do about the anemia situation. I tried eating more iron rich foods and protein but was still coming up anemic with the blood word so I finally picked up some iron pills...The brand claims its gentle to your system and may reduce the side effects associated with immediate release iron...yet the day I started taking them my stomach was all wacky and horrible so I stopped after a week. I mean, I finally got my stomach problems in check...I don't want to start taking something that's going to cause stomach problems! It's like which is worse, being tired or have stomach issues?
And then I thought what about Remicade? Does that make you tired too? I've heard of people being tired right after the infusions but this is a long term tiredness so I don't know if it would be related.
Any thoughts would be appreciated! It's so awesome to not be horrible sick and bed ridden anymore like I was for most of last year, but now I want to have the energy to live my life!